# SDR AU960096

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206031004071
- Condition: Corroded
- Location: Main Frame Sys
- Component: Bell, 206B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILBOOM ASSEMBLY CONTAINED EXFOLIATION CORROSION IN THE TOP LH  SECTION ADJACENT TO THE FIRST HANGER BEARING SUPPORT - FURTHER INVESTIGATION FOUND SIGNIFICANT EXFOLIATION CORROSION AND TWO  CRACKS - CRACK LENGTHS 20MM (0.787IN) AND 15MM (0.59IN) - SUSPECTCAUSED BY A RIVET WITH A MISSING HEAD ALLOWING WATER TO INGRESS  BETWEEN THE SKIN AND A RIB WITH CORROSION CAUSING THE SKIN TOBULGE AND CRACK
